# SDR GTIA010684

- Difficulty date: July 21, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4034242934
- Part serial: 81080279
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 967 - MCO - CIRCUIT BREAKER FOR DFGS SWITCH A POSITION C17 POPPED DID NOT RESET.  TROUBLESHOT DFGS NR 1 AND NR 2 FOUND DEFECTIVE DIGITAL FLT GUIDANCE CONTROL PANEL.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL PANEL IAW MM 22-01-02.  SYSTEMS GROUND CHECK GOOD IAW MM 22-00-00.  (M)
